JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 15
Energy Decay of Solutions of a Wave Equation of $p$-Laplacian Type with a Weakly Nonlinear Dissipation

    Authors: Abbs Benaissa, Salima Mimouni,  
    Keywords: Wave equation of $p$-Laplacian type, Decay rate.  
    Date Received: 03/11/05  
    Date Accepted: 15/11/05  
    Subject Codes:

35B40, 35L70.

    Editors: Catherine Bandle,  

In this paper we study decay properties of the solutions to the wave equation of p-Laplacian type with a weak nonlinear dissipative.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login